See Alike in...

Alike App

Browser

Ealex44

556d

my dizziness has gotten so bad recently. To the point where my boyfriend has basically become my caregiver. He helps me up from sitting and laying down and holds me so I don't pass out, he gets things for me so I don't have to get up and feel dizzy, he takes care of things that I can't do because it makes me dizzy. I have a Dr's appt soon to figure this out, but I need some support. Does anyone else feel this?

    • AwkwardMoth

      556d

      You may want to ask about postural orthostatic tachycardia syndrome. See if they'll do a tilt table test. Dizziness from changing positions is the biggest symptom of POTS. ❤️ stay hopeful

      • Ealex44

        556d

        @AwkwardMoth thank you ❤️ I had considered POTS but never really looked into it fully. I will definitely talk to my doctor.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion